Alert archive / West Virginia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 18, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 12, 2013, 11:34 PM EDT for Doddridge County, Harrison County, Tyler County, West Virginia. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2013, 11:34 PM EDT (03:34 UTC)
- Expired
- Jun 13, 2013, 12:15 AM EDT
- In force
- 41 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Doddridge County, WV, Harrison County, WV, Tyler County, WV
The radar
The Pittsburgh radar (KPBZ), 126 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 11:40 PM EDT | TSTM WND DMG | 3 Ne West Union, WV | 1 TREE DOWN ON ROCK RUN RD. |
| Jun 13, 12:10 AM EDT | HAIL 0.88 | Wallace, WV | REPORT CONVEYED FROM MEDIA OVER NWS CHAT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 6:28 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 3.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1421 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1057 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
058
WUUS51 KRLX 130334
SVRRLX
WVC017-033-095-130415-
/O.NEW.KRLX.SV.W.0018.130613T0334Z-130613T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1134 PM EDT WED JUN 12 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DODDRIDGE COUNTY IN WEST VIRGINIA...
NORTHWESTERN HARRISON COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF CLARKSBURG...
TYLER COUNTY IN WEST VIRGINIA...
* UNTIL 1215 AM EDT
* AT 1133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF WEST UNION...OR 9 MILES SOUTHEAST OF MIDDLEBOURNE...MOVING
EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SALEM...NUTTER FORT AND LUMBERPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY MORNING
FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3948 8071 3948 8067 3945 8061 3946 8058
3944 8055 3944 8053 3947 8049 3944 8032
3925 8030 3931 8089 3948 8091 3951 8073
TIME...MOT...LOC 0334Z 264DEG 20KT 3940 8078
$$
121 follow-up statement
638
WWUS51 KRLX 130359
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1159 PM EDT WED JUN 12 2013
WVC095-130410-
/O.CAN.KRLX.SV.W.0018.000000T0000Z-130613T0415Z/
TYLER WV-
1159 PM EDT WED JUN 12 2013
...THE SEVERE THUNDERSTORM WARNING FOR TYLER COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY MORNING
FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 600 AM EDT THURSDAY MORNING FOR
CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3944 8033 3925 8030 3928 8057 3933 8059
3943 8067 3945 8064 3946 8058 3944 8055
3944 8053 3947 8049
TIME...MOT...LOC 0400Z 264DEG 20KT 3942 8059
$$
WVC017-033-130415-
/O.CON.KRLX.SV.W.0018.000000T0000Z-130613T0415Z/
HARRISON WV-DODDRIDGE WV-
1159 PM EDT WED JUN 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR NORTHEASTERN DODDRIDGE AND NORTHWESTERN HARRISON COUNTIES...
AT 1156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CENTER POINT...OR 16 MILES EAST OF MIDDLEBOURNE...MOVING
EAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SALEM...WALLACE...WOLF SUMMIT...MEADOWBROOK...NUTTER FORT...
LUMBERPORT...DESPARD AND CLARKSBURG
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY MORNING
FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 600 AM EDT THURSDAY MORNING FOR
CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3944 8033 3925 8030 3928 8057 3933 8059
3943 8067 3945 8064 3946 8058 3944 8055
3944 8053 3947 8049
TIME...MOT...LOC 0400Z 264DEG 20KT 3942 8059
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 10:21 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 12, 10:21 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1021 PM EDT WED JUN 12 2013
.SYNOPSIS...
UPPER LEVEL DISTURBANCES...UNDER NORTHWEST FLOW ALOFT...RIDE OVER
WARM FRONT INTO TONIGHT. LOW PRESSURE AND COLD FRONT PASS
THURSDAY. HIGH PRESSURE FOR THE END OF WEEK AND INTO THE WEEKEND.
&&
.NEAR TERM /THROUGH THURSDAY/...
1015 PM UPDATE...CONVECTION CONTINUES TO REMAIN MOSTLY NORTH OF
CWA...HOWEVER INCHING EVER SO SLIGHTLY SOUTH WITH TIME. CONTINUED
RELYING ON HRRR AND RAP GUIDANCE...BRINGING THUNDERSTORMS INTO
NORTHERN CWA OVER THE NEXT SEVERAL HOURS...AND DECREASED POPS
SOME ACROSS THE SOUTH UNTIL PRE-DAWN WHEN CONVECTING COMPLEX
FORMING NEAR SOUTHERN TIP OF LAKE MICHIGAN SHOULD BRING SHOWERS
AND STORMS THROUGH. HAVE THAT COMPLEX GETTING TO WESTERN CWA
BORDER 09-10Z...AND INTO THE WV MOUNTAINS 13-14Z. NO CHANGES MADE
TO DAYTIME GRIDS TOMORROW...GRIDS STILL ON PAR WITH ANOTHER ROUND
OF STORMS AS THE COLD FRONT PLOWS EAST.
PREVIOUS DISCUSSION...
GOING MORE AGGRESSIVE ON THIS FORECAST FOR BOTH SEVERE POTENTIAL THRU
EARLY TONIGHT...AND POTENTIAL WATER PROBLEMS NORTHEAST OVERNIGHT
INTO THURSDAY. ADMITTEDLY...ALTHOUGH MODELS ARE IN REASONABLE
AGREEMENT WITH THE MASS FIELDS...THEY ARE NOT WITH QPF FIELDS...WITH
THE PROBLEM BEING MESOSCALE INFLUENCES FROM PREVIOUS CONVECTIVE
COMPLEXES UPSTREAM. FIRST...AHEAD OF A STRONG LOW PRESSURE CENTER
AND COLD FRONT THAT WILL DROP SOUTHEAST ACROSS THE AREA LATE TONIGHT
AND THURSDAY...WE WILL BE IN NORTHWEST FLOW ALOFT WITH UPPER
DISTURBANCES. ALTHOUGH THE WARM FRONT WILL BE NORTH OF THE AREA AT
THE BEGINNING OF THIS PERIOD...THESE DISTURBANCES WILL BE MOVING
OVER VERY MOIST AND UNSTABLE AIR THIS AFTERNOON AND EVENING. WILL
INCLUDE MENTION OF SEVERE IN SCATTERED STORMS THRU THIS EVENING
EVERYWHERE GIVEN SPC SLIGHT RISK. ONE SUCH DISTURBANCE LOOKS TO BE
DROPPING SOUTHEAST OUT OF MICHIGAN THIS AFTERNOON...AND THINK THIS
WILL INITIATE A COMPLEX LATER THIS AFTERNOON THAT WILL DROP ACROSS
NORTHERN WEST VIRGINIA THIS EVENING AND EARLY TONIGHT. WILL TARGET
THIS AREA WITH BEST POPS THROUGH EARLY TONIGHT.
A BAND OF POTENTIALLY HEAVY CONVECTION WILL SPREAD AHEAD OF AND
ACCOMPANY THE COLD FRONT LATE TONIGHT AND THURSDAY...THOUGH NOT
LIKELY SEVERE. HOWEVER...THIS ADDED CONVECTION ON TOP OF THE WHAT
OCCURS OVERNIGHT IN THE NORTH AND EAST MAY BRING FLOODING PROBLEMS.
THUS...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE NORTH AND EAST
PORTION OF OUR AREA FROM 00Z THRU 18Z THURSDAY.
CONDITIONS WILL BE WARM AND MUGGY TONIGHT...WITH TEMPS AROUND 70 FOR
LOWS. TEMPERATURES WILL BE COOLER THURSDAY IN THE CLOUDS AND
SHOWERS...ESPECIALLY IN THE WEST WHERE THE COLD FRONT WILL BE
PUSHING THOUGH.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
FRONTAL BOUNDARY SHOULD BE OUT OF THE AREA BY 00Z FRIDAY. EXPECT
ANY LINGERING SHRA TO DEPART TO THE EAST BY MIDNIGHT. ASSOCIATED
H500 VORT MAX WILL SHARPEN UP THE TROUGH ALONG THE EASTERN SEABOARD
AND SLOW EASTERN PROGRESSION A BIT. THIS WILL ALLOW ANOTHER RIPPLE
TO DROP DOWN THE BACK SIDE IN NORTHERLY FLOW ON FRIDAY...ALONG WITH LOW
LEVEL MOISTURE...TO KEEP SOME CLOUDS AROUND ESPECIALLY IN THE
NORTHEASTERN CWA. NOT A LOT OF INSTABILITY SEEN IN BUFKIT SOUNDINGS
FRIDAY AFTERNOON...BUT THE NORTHERLY FLOW AND AMOUNT OF MOISTURE MAY
BE ENOUGH TO SQUEEZE OUT SPRINKLES OR LIGHT RAIN SHOWERS...AND
INCLUDED A MINIMAL POP. OTHERWISE...PARTLY TO MOSTLY SUNNY SKIES
ARE FORECAST WITH NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES.
WEAK HIGH PRESSURE IS IN PLACE FOR FRIDAY NIGHT AND SATURDAY...WITH
A NEEDED DRY BREAK FOR THE AREA. FRIDAY NIGHT WILL BE COOL...AND
SOME VALLEY FOG IS A POSSIBILITY. SEASONABLE TEMPERATURES ON
SATURDAY...WITH SOME HIGH CLOUDS STARTING TO ARRIVE IN THE AFTERNOON.
NO MAJOR CHANGES TO FORECAST TEMPERATURES.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MODELS IN DECENT AGREEMENT IN DEAMPLIFYING...AND THEN
REESTABLISHING...THE EASTERN UPPER TROUGH DURING THE EXTENDED
PERIOD. DURING THE INTERVENING PERIOD OF ZONAL FLOW...A COUPLE OF
MIDLEVEL WAVES WILL BE RIDING ACROSS. THE FIRST WILL PUSH A WARM
FRONT THROUGH SATURDAY NIGHT INTO SUNDAY. THE SECOND...MORE
SIGNIFICANT DISTURBANCE WILL CROSS MONDAY/MONDAY NIGHT WITH A COLD
FRONT...AND WILL BE DISTURBANCE THAT DIGS THE TROUGH ONCE AGAIN.
THESE SYSTEMS WILL BE INDIVIDUALLY PROGRESSIVE...BUT RAIN TOTALS MAY
EVENTUALLY HAVE TO BE WATCHED ESPECIALLY IN AREAS THAT GET THE MOST
RAIN FROM THE SYSTEM TONIGHT AND TOMORROW. HIGH PRESSURE THEN
RETURNS WEDNESDAY WITH DRY WEATHER.
USED HPC GRIDDED GUIDANCE HEAVILY FOR THIS PERIOD. SUGGESTED
TEMPERATURES WERE NOT FAR FROM MEX/ENSEMBLE NUMBERS AND DID NOT
STRAY FAR FROM SEASONAL NORMS...WHICH SEEMED REASONABLE.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
SEVERAL FORECAST CHALLENGES THROUGH THE TAF PERIOD. FIRST IS IF
ANY OF THE CONVECTION TO OUR NW CAN SINK FAR ENOUGH SOUTH TO
IMPACT NORTHERN TAF SITES. INCLUDED SOME THUNDERSTORMS FOR CKB AND
EKN WITH THIS...BUT MAY NEED TO AMEND FOR PKB IF STORMS SINK
SOUTH SOONER. COULD EVEN SEE STRONG TO SEVERE STORMS WITH THIS.
FARTHER SOUTH...LOOKS LIKE THINGS SHOULD REMAIN MORE TRANQUIL FOR
THE BULK OF THE NIGHT. HOWEVER...ATTENTION THEN TURNS TO POTENTIAL
CONVECTIVE COMPLEX MOVING THROUGH VERY EARLY THURSDAY
MORNING...THEN ANOTHER ROUND OF STORMS WITH THE COLD FRONT
THURSDAY AFTERNOON. IFR AND GUSTY WINDS POSSIBLE IN ANY STRONGER
CELLS THROUGH THE ENTIRE PERIOD...WITH MVFR CEILINGS AROUND AND
BEHIND THE COLD FRONT.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY...
FORECAST CONFIDENCE...MEDIUM.
ALTERNATE SCENARIOS: TIMING AND LOCATION OF CLUSTERS OF STORMS COULD
VARY...ALONG WITH THE LOWER CATEGORY CEILINGS THAT WILL BE LEFT
BEHIND THE STORMS.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE THU 06/13/13
UTC 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13
EDT 1HRLY 22 23 00 01 02 03 04 05 06 07 08 09
CRW CONSISTENCY H H H H H H H H H H H H
HTS CONSISTENCY H H H H H H H H H H H M
BKW CONSISTENCY H H H H H H M M M M M M
EKN CONSISTENCY M M M M H M H H H H H H
PKB CONSISTENCY H H H H H H H M M M M L
CKB CONSISTENCY M M M M M M H M H H H H
AFTER 00Z FRIDAY...
LINGERING IFR POSSIBLE IN THE NORTHERN MOUNTAINS THROUGH FRIDAY NIGHT.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR WVZ009>011-
016>020-027>032-037>040-046-047.
OH...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OHZ076.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...JMV/CL
NEAR TERM...JMV/MZ
SHORT TERM...CL
LONG TERM...CL
AVIATION...MZHazardous weather outlook, Jun 12, 6:32 PM EDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 632 PM EDT WED JUN 12 2013 VAZ003-004-WVZ033>036-132245- DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE- 632 PM EDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN THURSDAY AFTERNOON...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ037>039-046-047-132245- NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH- 632 PM EDT WED JUN 12 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN THURSDAY AFTERNOON...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ040-132245- BARBOUR- 632 PM EDT WED JUN 12 2013 ...TORNADO WATCH 301 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN THURSDAY AFTERNOON...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ066-067-132245- PERRY-MORGAN- 632 PM EDT WED JUN 12 2013 ...TORNADO WATCH 301 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO ACTIVE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ009-016>018-027>030-132245- WOOD-ROANE-WIRT-CALHOUN-CLAY-BRAXTON-GILMER-LEWIS- 632 PM EDT WED JUN 12 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ076-WVZ010-011-019-020-031-032-132245- WASHINGTON-PLEASANTS-TYLER-RITCHIE-DODDRIDGE-HARRISON-TAYLOR- 632 PM EDT WED JUN 12 2013 ...TORNADO WATCH 301 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-OHZ075-083>087-WVZ005>008-013>015-024>026-132245- GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-JACKSON OH-VINTON-MEIGS- GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM- KANAWHA-MINGO-LOGAN-BOONE- 632 PM EDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO ACTIVE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 10:55 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Lewis | 50 min |
| Jun 13, 12:13 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Taylor | 47 min |
| Jun 13, 12:18 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Randolph | 42 min |
| Jun 13, 1:05 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Taylor | 25 min |
| Jun 13, 3:35 AM EDT | Special Weather Statement | RLX | Pleasants, Tyler, Wood | 55 min |
| Jun 13, 4:12 AM EDT | Special Weather Statement | RLX | Jackson, Mason | 63 min |
| Jun 13, 4:22 AM EDT | Special Weather Statement | RLX | Calhoun, Doddridge, Gilmer, Harrison, Lewis, Pleasants and 5 more | 53 min |
| Jun 13, 5:13 AM EDT | Special Weather Statement | RLX | Cabell, Jackson, Mason, Putnam, Roane | 77 min |
| Jun 13, 5:27 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Roane, Wirt | 33 min |
| Jun 13, 5:37 AM EDT | Special Weather Statement | RLX | Barbour, Taylor, Upshur | 38 min |
| Jun 13, 5:58 AM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Roane, Wirt | 47 min |
| Jun 13, 6:07 AM EDT | Special Weather Statement | RLX | Barbour, Braxton, Calhoun, Gilmer, Harrison, Jackson and 7 more | 53 min |
| Jun 13, 6:38 AM EDT | Special Weather Statement | RLX | Braxton, Clay, Kanawha, Nicholas, Webster | 82 min |
| Jun 13, 7:09 AM EDT | Flash Flood Warning | RLX | Calhoun, Roane | 8 hr |
| Jun 13, 7:35 AM EDT | Flash Flood Warning | RLX | Braxton, Gilmer | 8 hr |
| Jun 13, 8:13 AM EDT | Special Weather Statement | RLX | Fayette, Nicholas, Pocahontas | 62 min |
| Jun 13, 8:26 AM EDT | Flash Flood Warning | RLX | Braxton, Clay, Nicholas, Pocahontas, Randolph, Webster | 7 hr |
| Jun 13, 9:57 AM EDT | Special Weather Statement | RLX | Mason | 63 min |
| Jun 13, 10:08 AM EDT | Special Weather Statement | RLX | Barbour, Doddridge, Harrison, Pleasants, Ritchie, Taylor | 37 min |
| Jun 13, 10:09 AM EDT | Special Weather Statement | RLX | Barbour, Doddridge, Harrison, Pleasants, Ritchie, Taylor | 36 min |
| Jun 13, 11:04 AM EDT | Special Weather Statement | RLX | Braxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 6 more | 71 min |
| Jun 13, 11:40 AM EDT | Special Weather Statement | RLX | Boone, Cabell, Lincoln, Logan, Wayne | 65 min |
| Jun 13, 12:04 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Doddridge, Gilmer, Harrison, Lewis and 2 more | 56 min |
| Jun 13, 12:12 PM EDT | Flash Flood Warning | RLX | Taylor | 4 hr |
| Jun 13, 12:15 PM EDT | Special Weather Statement | RLX | Clay, Kanawha, Nicholas, Pocahontas, Webster | 60 min |
| Jun 13, 12:18 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Clay, Fayette, Kanawha, Lincoln, Nicholas and 1 more | 57 min |
| Jun 13, 12:24 PM EDT | Special Weather Statement | RLX | Braxton, Randolph | 51 min |
| Jun 13, 12:30 PM EDT | Special Weather Statement | RLX | Boone, Lincoln, Logan, Mingo | 45 min |
| Jun 13, 12:40 PM EDT | Special Weather Statement | RLX | McDowell | 50 min |
| Jun 13, 12:48 PM EDT | Special Weather Statement | RLX | Cabell, Putnam | 57 min |
| Jun 13, 12:57 PM EDT | Special Weather Statement | RLX | Tucker | 33 min |
| Jun 13, 1:03 PM EDT | Severe Thunderstorm Warning | RLX | McDowell | 57 min |
| Jun 13, 1:15 PM EDT | Flash Flood Warning | RLX | Harrison, Lewis | 3 hr |
| Jun 13, 1:16 PM EDT | Special Weather Statement | RLX | Fayette, McDowell, Raleigh, Wyoming | 59 min |
| Jun 13, 1:18 PM EDT | Special Weather Statement | RLX | Pocahontas, Randolph | 27 min |
| Jun 13, 1:24 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 36 min |
| Jun 13, 3:41 PM EDT | Special Weather Statement | RLX | Barbour | 109 min |
| Jun 13, 5:52 PM EDT | Special Weather Statement | RLX | Roane | 3 hr |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.